On Ricci tensor in the generalized Sasakian-space-forms

International Journal of Maps in Mathematics - IJMM

View Publication Info
 
 
Field Value
 
Title On Ricci tensor in the generalized Sasakian-space-forms
 
Creator Chaubey, Sudhakar K.
Yildiz, Ahmet
 
Description The object of the present paper is to study the properties of generalized Sasakianspace-forms. We prove the results related to Ricci symmetric, Ricci recurrent, cyclic parallel and Codazzi type Ricci tensors. Results on Ricci soliton and gradient Ricci soliton are proved. Also, we provide the examples of generalized Sasakian-space-forms which are verified our results.
 
Publisher Bayram Şahin
 
Date 2019-03-22
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
 
Format application/pdf
 
Identifier http://www.journalmim.com/index.php/ijmm/article/view/54
 
Source International Journal of Maps in Mathematics - IJMM; Vol 2 No 1 (2019): International Journal of Maps in Mathematics; 131-147
2636-7467
 
Language eng
 
Relation http://www.journalmim.com/index.php/ijmm/article/view/54/17
 
Rights Copyright (c) 2019 International Journal of Maps in Mathematics - IJMM
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library